Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Swelling all over body after taking prescribed medication for root canal treatment. Taking avil tablets

hi i got a patients with a history of taking medication for ureter stone....came with a complaint of tooth pain..i have opened the root canal and prescribed aceclofenac ,paracetamol and serratiopeptidase combination tablets...the patients got swelling all over her body including face after taking the tablets...i have prescribed her avil tablets bd for 3 days
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
It sounds like your patient is allergic to one of the medications she is taking, and the Avil may or may not be sufficient for dealing with this situation. Discontinuation of the offending drugs is the most important therapeutic step. Since you don't know which of these agents is causing the problem, the aceclofenac, paracetamol and serratiopeptidase should all be stopped. Then, depending on the severity of your patient's symptoms, you might consider prescribing a corticosteroid, such as methylprednisolone, for a week or so. (The corticosteroid can be administered along with the Avil.) If your patient develops airway problems, emergent administration of subcutaneous epinephrine is indicated, and hospitalization may be required.
I hope that helps, and good luck!
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor